RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 3, Pages 171–172 (Mi iigum127)  

Vladilen Aleksandrovich Trenogin

N. A. Sidorov, M. V. Falaleev, O. A. Romanova


Full text: PDF file (67 kB)

Citation: N. A. Sidorov, M. V. Falaleev, O. A. Romanova, “Vladilen Aleksandrovich Trenogin”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011), 171–172

Citation in format AMSBIB
\Bibitem{SidFalRom11}
\by N.~A.~Sidorov, M.~V.~Falaleev, O.~A.~Romanova
\paper Vladilen Aleksandrovich Trenogin
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 3
\pages 171--172
\mathnet{http://mi.mathnet.ru/iigum127}


Linking options:
  • http://mi.mathnet.ru/eng/iigum127
  • http://mi.mathnet.ru/eng/iigum/v4/i3/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:103
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020